DSpace Unitus DSpace

Unitus DSpace >
Dipartimento di Economia e Impresa >
DEIM - Archivio della produzione scientifica >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2067/1511

Title: Effectiveness of measures of performance during speculative bubbles
Authors: Petroni, Filippo
Rotundo, Giulia
Keywords: Maximum drawdown; Calmar ratio; Sharpe ratio; Speculative bubbles
Issue Date: 2008
Publisher: Physica A
Citation: 6. F. Petroni, G. Rotundo, “Effectiveness of measures of performance during speculative bubbles”, Physica A, ISSN: 0378-4371, (2008) 387 (15) 3942-3948.
Abstract: Statistical analysis of financial data mostly focused on testing the validity of Brownian motion (Bm). Analyses performed on several time series have shown deviation from the Bm hypothesis, that is at the base of the evaluation of many financial derivatives. We analyze the behavior of performance measures based on maximum drawdown movements (MDD(T )), testing their stability when the underlying process deviates from the Bm hypothesis. In particular we consider the fractional Brownian motion (fB
URI: http://hdl.handle.net/2067/1511
ISSN: 0378-4371
Appears in Collections:DEIM - Archivio della produzione scientifica

Files in This Item:

File Description SizeFormat
R6.doc21.5 kBMicrosoft WordView/Open

This item is protected by original copyright

Recommend this item

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! Unitus DSpace  © 2005 Università degli Studi della Tuscia - Feedback